Vitamin D3 Deficient
Hi Doc, I am a 27 year old guy working in a IT shot and suffering with some serious side effects of taking Vitamin D3 supplements since month of April. I am having unusual symptoms after taking Vitamin D3 60K IU(every 10 days) on recommendation of a doctor after I was tested with low Vitamin D3 level(7.67). But after taking 5 doses, I stopped the medicine as it started some side effects to occur. I am living in a hell kind of situation with these side effects since the past 1.5 months. I am working well, doing everything perfectly but I am not feeling the way I was before. Everything seems very unrealistic. I cannot explain this. I have found many articles across Internet which says Magnesium is needed to drive the Vitamin D3? Is Magnesium causing these problems? I am somewhere relatively suffering from these problems:: * Headaches * Insomnia * Jitteriness * Muscle Cramps * Anxiety * Heart Palpitations * Constipation Please help!
Doctor Answers (2) on Vitamin D3 Deficient
Your report says you have low level of vitamin D3, so you took tab. Vitamin D3 (60k unit) 5 times after every 10days. Vitamin D3 60k unit is normally taken once weekly for 4to8wks. So,5doses of vitaminD3 should not have harmed you. Your problems are not related with side effects of vitamin D3. Some side effects of taking too much vitamin D include weakness, fatigue, SLEEPINESS(not insomnia), headache, loss of appetite, dry mouth, metallic taste, nausea, vomiting, and others. It is also true that Vitamin D3 can aggravate some unknown underlying disease like sarcoidosis, hyperparathyroidism, renal calculi Avoid taking any antacid gels as gelusil or digene while on vitamin D3 regimen. Aluminium hydroxide interacts with vitamin D3. Check for blood for T3,T4,TSH,PTH, vitaminB12. Ultrasonography of whole abdomen. Echocardiography. Stop taking vitamin D3 tablet. Consult any consultant physician or endocrinologist and cardiologist in higher centre,where both are available.
Flag this answer
0/1 people found this helpful
Was this answer helpful?